# SDR 99ZZZX3617

- Difficulty date: August 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2656R
- Make and model: Cessna 182K
- Aircraft serial: 18258356
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Selector
- Condition: Corroded
- Location: Fuel Valve
- Part time: 3,808 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SELECTOR APPEARS TO BE ORIGINAL BY RECORDS RESEARCH.  ELECTOR VALVE WAS NOT DETENTING.  UPON DISASSEMBLY, SPRING LOADED DETENT BALL WAS FOUND SEIZED IN ITS CHANNEL AND WAS DIFFICULT TO FREE.  REASON FOR SEIZING WAS DUE TO CORROSION ON BALL.  RECOMMEND PERIODIC DISASSY, INSPECTION, AND CLEANING, AS THIS OCCURRED BETWEEN ANNUALS AND WAS OPERATING PROPERLY BEFORE INCIDENT.
